# SDR 2012FA0000067

- Difficulty date: January 15, 2012
- Submitted: January 25, 2012
- Operation: General aviation
- Aircraft: N2768D
- Make and model: Cessna 170B
- Aircraft serial: 25310
- Aircraft time: 3,700 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Bolt
- Condition: Corroded
- Location: Zone 200
- Part time: 3,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE WING ATTACH BOLTS,  THE HEADS AND NUTS WERE FOUND CORRODED.  INSTALLED NEW BOLTS AND FOUND THAT THE REMOVED BOLTS HAD SOME CORROSION ON THE SHANK.   3 OF THESE BOLTS WERE SEVERELY CORRODED WITH MAJOR PITTING ON THE SHANKS.  THESE BOLTS APPEAR TO BE ORIGINAL.  INSPECTED THE HOLES FOR CORROSION WITH BORESCOPE, FOUND OK.
